Categorized | Featured

Yasmin Under Investigation

Posted on 12 June 2009 by admin

Switzerland’s highest medical authority is investigating the case of a 16 year girl who suffered a lung embolism and is now severly disabled. The victim was taking the hormonal contraceptive Yasmin.

_1932780_yasmin300

Switzerland’s medicines supervisor says it will analyse all birth control pills after a young woman suffered a lung embolism possibly linked to a contraceptive.

A spokesman for the Swiss Agency for Therapeutics (Swissmedic) told Swiss television late on Thursday that it had collected extensive research on various birth control pills and would come to a finding on their health effects in the autumn.

The announcement comes after a 16-year-old woman suffered a lung embolism that left her severely disabled. She had been taking Yasmin birth-control pills produced by Germany’s Bayer company.

Bayer contends the drug presents no more risk for venal thrombosis than other contraceptive pills.

“We assume that Smissmedic’s analysis concerning Yasmin will yield no new findings because Yasmin is one of the most well researched birth-control pills worldwide,” the company said.

2 Comments For This Post

  1. Lu Martinez Says:

    In my practice as a Natural Medicine and Reconnective Healing practitioner. I have come across a handful of women, ages 27 and above, which are having a myriad of complications to their health due to the side effects of contraceptives. Obviously venal thrombosis is very serious and women should highly consider this possibility. In addition I have found my clients become deficient in B6, Zinc, B12. One client was suffering with severe vaginal yeast infection for 3 months prior to seeking my help. Both zinc and B6 were very low and contributed to this issue. Doctor’s had tried everything they know, and told her she was just going to have to “deal” with this issue.

    Another client, low in both B6 and B12 (essential for red blood cell formation) was very fatigued, depressed and just felt bad day in and day out. She began taking BC pills about 4 years ago to clear up her acne. Doctor had told her to consider anti-depressants.

    To say the least what is happening to many women due to the secondary effects of these type of medications is totally unacceptable.

  2. Jeanette Miller Says:

    Oh my daughter is suffering today after a year of taking this (placebo) Birth control pill; just diagnosed with venous sinus thrombosis; caused stroke; blood clot in brain down to jugular. caused from from the “pill”. nearly died. First severe headaches they had figured meningitus or lyme disease. a week later, after 2 ER visits and a spinal tap and ctscans, and MRIs…the 3rd doctor finally determined the clot was from the “pill”. Said she was a rare case as clots usually go to legs or…my daughter is only 22 years old and now is on coumodin and more, Under doctors care; trying to thin the blood, can’t work at her job as much…someone should warn these young people

Leave a Reply